# SDR USAA2014122600002

- Difficulty date: December 25, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 44,419 hours, 16,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LENS COVER BROKEN AT SEAT 4C.  REPLACED EMER EXIT LENS AT SEAT 4C.
